# SDR AALA202403196571

- Difficulty date: March 14, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N836AW
- Make and model: Airbus A319-132
- Aircraft serial: 2570
- Aircraft time: 52,732 hours, 26,517 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: GUSSET PLATE CRACKED AT FR 66 AND S12L. REPLACED GUSSET PER TASK CARD 26T26053009.
